0
 

home
news
wu-tang clan
bio's
media
store
blogs
forum
contact

Go Back   Wu-Tang Corp. - Official Site of the Wu-Tang Clan > The Elements > General Chat

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
Old 12-09-2012, 11:37 AM   #10
VORTEX
Leanin' & Chillin'
 
Join Date: Nov 2012
Posts: 209
Rep Power: 0
VORTEX drunken mastaVORTEX drunken masta
Default

Quote:
Originally Posted by Ol' Dirty Trixˣ View Post
The antidepressants/mood stabilisers stop you from feeling physically aroused and unable to feel arousal nor climax.
they "can" cause that, but not as a regular rule of effect! It's as much a question about what's real and what's placebo - It really does differ from person to person, how anti-depressants work on mind & body, mostly it's just a cloud of neutrualization that evens you out. The odds for getting those exact side effects are lower than you'd think, i'd go as far as saying there's a bigger chance of feeling aroused contra being unable to. (Also what brand of meds you use also has a large saying, as far as effect and duration goes).
I ain't no doctor tho', but i'm always up for building on a discussion!
peace
VORTEX is offline   Reply With Quote
 

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 02:52 AM.


Copyright ©2000 - 2013 The Wu-Tang Corp. & shift-one